Journal article icon

Journal article

Categorical Formulation of Finite-Dimensional Quantum Algebras

Actions


Access Document


Publisher copy:
10.1007/s00220-010-1138-0

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
Journal:
Communications in Mathematical Physics More from this journal
Volume:
304
Issue:
3
Pages:
765-796
Publication date:
2011-06-01
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
Pubs id:
pubs:425316
UUID:
uuid:0b01fe1e-a201-4458-bff8-9afffa5180ea
Local pid:
pubs:425316
Source identifiers:
425316
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP